# SDR P5CA9600687

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seq Carriage
- Part number: 65B1159831
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP SEQUENCE CARRIAGE FAILED DAMAGING THE LEFT INBOARD FORE FLAP.  REMOVED AND REPLACED LEFT INBOARD FORE FLAP, CARRIAGES AND TRACK OPERATIONAL CHECK GOOD PER BOEING MAINTENANCE MANUAL 27-51-02.
